# SDR DHL97722005

- Difficulty date: September 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N722DH
- Make and model: Boeing 727228
- Aircraft serial: 19861
- Engine: Pwa JT8D7B
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 7436025
- Condition: Failed
- Location: Nr 1 Engine
- Component: 243600
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, J

## Discrepancy

NR 1 ENG EPR  SPIKED TO 2.5 EPR  FOR 1 SECOND DURING TAKEOFF, EPR THEN DECREASED TO APPROX 1.80 EPR ON CLIMB THRUST.  ALL ENGINE GAUGES  WERE THEN STEADY  AT CLIMB THRUST.  AFTER CLIMBOUT, THRUST LEVER MOVEMENT WOULD NOT  CHANGE THRUST.  REMOVED AND REPLACED NR 1 ENGINE FCU AND ENGINE  DRIVEN FUEL PUMP, OPS CHECK  OK.
